Translator Disclaimer
June 1964 Some theorems in set theory and applications in the ideal theory of partially ordered sets
J. Mayer-Kalkschmidt, E. Steiner
Duke Math. J. 31(2): 287-289 (June 1964). DOI: 10.1215/S0012-7094-64-03127-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • June 1964
Back to Top